On the chaotic behavior and the non-integrability of the four vortices problem
Annales de l'I.H.P. Physique théorique, Volume 55 (1991) no. 2, p. 707-718
@article{AIHPA_1991__55_2_707_0,
     author = {Oliva, Waldyr Muniz},
     title = {On the chaotic behavior and the non-integrability of the four vortices problem},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {55},
     number = {2},
     year = {1991},
     pages = {707-718},
     zbl = {0738.76008},
     mrnumber = {1139542},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1991__55_2_707_0}
}
Oliva, W. M. On the chaotic behavior and the non-integrability of the four vortices problem. Annales de l'I.H.P. Physique théorique, Volume 55 (1991) no. 2, pp. 707-718. http://www.numdam.org/item/AIHPA_1991__55_2_707_0/

H. Aref and N. Pomphrey, Integrable and Chaotic Motions of Four Vortices. I. The Case of Identical Vortices, Proc. R. Soc. London Ser. A, Vol. 380, 1982, pp. 359-387. | MR 660416 | Zbl 0483.76031

H. Aref, Integrable, Chaotic and Turbulent Vortex Motion in Two-Dimensional flows, Ann. Rev. Fluid Mech., Vol. 15, 1983, pp. 345-389. | MR 686292 | Zbl 0562.76029

A.J. Chorin and J.E. Marsden, A Mathematical Introduction to Fluid Mechanics, Springer-Verlag, 1979. | MR 551053 | Zbl 0417.76002

D. Dürr and M. Pulvirenti, On the Vortex Flow in Bounded Domain, Commun. Math. Phys., Vol. 85, 1982, pp. 265-273. | MR 676001 | Zbl 0503.60069

P.J. Holmes, Averaging and Chaotic Motions in Forced Oscillations, S.I.A.M. J. Appl. Math., Vol. 38, (1), 1980, pp. 65-79. Errata, Vol. 40, (1), 1981, pp. 167-168. | MR 602509 | MR 559081 | Zbl 0518.70023 | Zbl 0472.70024

P.J. Holmes and J.E. Marsden, Horseshoes in Perturbations of Hamiltonian System with Two Degrees of Freedom, Commun. Math. Phys., Vol. 82, 1982, pp. 523-544. | MR 641913 | Zbl 0489.58013

K.M. Khanin, Quasi-Periodic Motions of Vortex Systems, Physica, Vol. 4D, 1982, pp. 261- 269. | MR 653779 | Zbl 1194.76028

V.V. Kozlov, Integrability and Non-Integrability in Hamiltonian Mechanics, Russian Math. Surveys, Vol. 38.1, 1983, pp. 1-76. | MR 693718 | Zbl 0525.70023

C. Marchioro and M. Pulvirenti, Vortex Methods in Two Dimensional Fluid Dynamics, Edizioni Klim, Roma, 1983. | MR 750980

V.K. Melnikov, On the Stability of the Center of Time-Periodic Perturbations, Trans. Moscow Math. Soc., Vol. 12, (1), 1963, pp. 1-57. | MR 156048 | Zbl 0135.31001

J. Moser, Stable and Random Motions in Dynamical Systems, Princeton Univ. Press, Princeton N.J., Univ. of Tokyo Press, Tokyo, 1973. | MR 442980 | Zbl 0271.70009

S. Smale, The Mathematics of Time. Essays on Dynamical Systems, Economic Process, and Related Topics, Springer-Verlag, 1980. | MR 607330 | Zbl 0451.58001

S.L. Ziglin, Nonintegrability of a Problem on the Motion of Four Point Vortices, Soviet Math. Dokl., Vol. 21, No. 1, 1980, pp. 296-299. | Zbl 0464.76021